# SDR USAA2013121600014

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 54,865 hours, 21,707 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: 502310000
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF GOT GREEN HYD ENG 1 PUMP FAULT.  REPLACED NR 1 ENG HYD PUMP PRESS SWITCH IAW A320 AMM 29-11-17.
